Volume 13, Number 4, October-December 2007
|Page(s)||809 - 828|
|Published online||05 September 2007|
Γ-convergence of functionals on divergence-free fields
Section de Mathématiques,
EPFL, 1015 Lausanne, Switzerland; email@example.com
2 Dip. di Matematica, Univ. di Roma `La Sapienza', P.le A. Moro 2, 00185 Rome, Italy; firstname.lastname@example.org
We study the stability of a sequence of integral functionals on divergence-free matrix valued fields following the direct methods of Γ-convergence. We prove that the Γ-limit is an integral functional on divergence-free matrix valued fields. Moreover, we show that the Γ-limit is also stable under volume constraint and various type of boundary conditions.
Mathematics Subject Classification: 35E99 / 35J99 / 49J45
Key words: >𝓐-quasiconvexity / divergence-free fields / Γ-convergence / homogenization
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.